# SDR XNOA01100

- Difficulty date: January 15, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Nr 8
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NUMBER 8 BRAKE WOULD NOT DISENGAGE WHILE ON TAXI WAY.  REMOVED GREEN HYDRAULIC PRESS FROM NR 8 BRAKE.  NR 8 BRAKE RELEASED.  TRANS GREEN BRAKE SYSTEM TO DMI IAW ENA MEL 32-42-01.  DMI 3049.  PLACARDS INSTALLED.
